# SDR 08FDEA00510

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 43,872 hours, 27,709 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Valve
- Part number: 39270811
- Part serial: P5224
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,463 hours, 4,386 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT ROTATION NR 2 DUCT ANTI-ICE OVERHEAT LIGHT ILLUMINATED TEMP OFF SCALE HIGH . AN QRH FOR ANTI-ICE DUCT OVERHEAT LIGHT.  NR 2 ENGINE COULD NOT BE OPERATED ABOVE 1.25 EPR NR 2 DUCT OVERHEAT LIGHT ON MEL 30-11-A NR 2 ENGINE 13TH STAGE VALVE OPEN GOC ADVISED AIR TURN BACK TO MEM.  REMOVED AND REPLACED NR 2 COWL ANTI-ICE THERMOSTATIC CONTROL VALVE IAW 727 MM-30-21-021-4.  A/C OK FOR RETURN TO SERVICE.
